# SDR UALA2012072404003

- Difficulty date: July 20, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 36,097 hours, 15,704 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Controller
- Part number: 759D000002
- Part serial: 17
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSING 12K, COCKPIT AIRFLOW WENT TO ZERO.  RESUMED AT FL220.  GOT VERY VERY WARM.  CREW HEARD SQUEALING NOISE JUST PRIOR TO FLOW GOING TO ZERO.  REPLACED PACK NR 1 CONTROLLER.
